Variations on the Stochastic Shortest Path Problem

December 11, 2017 in by

by Mickael Randour, Jean-François Raskin, Ocan Sankur
Reference:
Mickael Randour, Jean-François Raskin, Ocan Sankur. Variations on the Stochastic Shortest Path Problem. In Proceedings of the 16th International Conference on Verification, Model Checking, and Abstract Interpretation (VMCAI’15), pages 1-18. Volume 8931 of Lecture Notes in Computer Science. Springer, January 2015.
Bibtex Entry:
@string{jan="January"}
@inproceedings{RRS-vmcai15,
  address =       {Mumbai, India},
  author =        {Randour, Mickael and Raskin, Jean-Fran{c{c}}ois and
                   Sankur, Ocan},
  booktitle =     {{P}roceedings of the 16th {I}nternational
                   {C}onference on {V}erification, {M}odel {C}hecking,
                   and {A}bstract {I}nterpretation ({VMCAI}'15)},
  editor =        {D'Souza, Deepak and Lal, Akash and Larsen, Kim G.},
  month =         jan,
  pages =         {1-18},
  publisher =     {Springer},
  series =        {Lecture Notes in Computer Science},
  title =         {Variations on the Stochastic Shortest Path Problem},
  volume =        {8931},
  year =          {2015},
  doi =           {10.1007/978-3-662-46081-8_1},
  url =           {http://www.cassting-project.eu/wp-content/uploads/
                  RRS-vmcai15.pdf},
  category =      {conf},
  wps =           {wp1},
  partners =      {CNRS and ULB},
  casstingpart =  {50},
}